.

AU$24.95
Quantity
Add To Cart
.

Zyrtec Cetirizine Rapid Acting Relief is an allergy & hayfever tablet that relieves hayfever & allergy symptoms. Zyrtec hayfever and allergy capsules are rapid acting and provide relief for 24 hours.

Relieves hayfever & allergy symptoms, including:


  • Sneezing

  • Runny nose

  • Watery/itchy eyes

  • Hives and itchy skin rash

Size

14 Capsules

Box Contents

14 liquid capsules.

Details

  • Hayfever & Allergy Relief
  • 14 Capsules
  • 24 Hour Relief
  • Antihistamine

Directions

Adults and Children over 12 years: 1 capsule every 24 hours as necessary. Swallow whole with water. Do not chew or crush. Use as long as needed.

Warnings

Do not use if capsule foil is broken.

- Do not use for children under 12 years of age.
- If you are hypersensitive to any of the ingredients.

Ask your doctor before use if you.
- Are pregnant or trying to become pregnant.
- Are breastfeeding.
- Have liver or kidney disease.

Active Ingredients

(Per capsule) Cetirizine hydrochloride 10mg.

Free From Following Allergens

Gluten| Lactose| Sugar

Suitable For

12 years old - Adult.

Product Packaging Dimensions

Height: 6.3 CMmm, Width: 11.0 CMmm, Depth: 2.0 CMmm, Weight: 0.013 KGg

Brand

Zyrtec

AU$24.95
Quantity
Add To Cart
AU$24.95
Quantity
Add To Cart